This is the 3rd time I have used dysport. Never...
1 Jul 2013
Day of treatment
This is the 3rd time I have used dysport. Never previously with problems. My appt. was at 11:00 and from the moment of injection I have been in pain. I felt a flood of nausea come over me and had heart palpitations. I literally thought I was going to pass out. I have had an intense headache 5+ hours. I went online to see if others had this type of reaction and was surprised at all the info I wished I had read beforehand. My eyes were totally swollen and my forehead has knots at the injection sites. What really is bothersome (besides all the PAIN) is that in researching thru RealSelf I see that Dr. Sonia Badreshia-Bansal owner of this practice has commmented on RealSelf "to only have a certified dermatologist or board plastic surgeon do this procedure". Yet, an RN from her practice was the one administering the dysport. ??? My other two treatments were NOT from this practice. This was an amazon deal so I only pd $159.00 for a $340.00 value. Should have known better.